I take it for my severe diabetic neuropathy in my feet and legs.
Ive been taking 300mg of Lyrica at once. Is that to much at once?
Question posted by kevinsangel on 9 Sep 2016
Last updated on 28 August 2022 by tlucker7
I wouldn’t do it on a routine basis; however, if your doctor is ok with it. Go for it. Make sure that your creatinine clearance is therapeutic ( LABWORK). Please don’t drive and operate any machinery. I sound cliche’ but always safety comes first. If you don’t have underlining respiratory issues, why not. I have very painful neuropathy as well. I can relate. Make sure you’re not adding other drugs to Pregabalin; like TraMaDOL or meds that suppress your breathing! FEEL BETTER!!
I know this is an older post. But I would just like to add that I have been on 600 mg Lyrica for a couple years now. 300 twice daily.
I suffer SEVERE neuropathy throughout my body. It used to provide me some significant relief. But I don't know why it does not give me relief all the time anymore.
The pain is unbearable.
Anyways. I take twice that amount. 600mg daily is the maximum recommended dose per the manufacturer. Though there are situations where a patient has been prescribed 300mg x three daily.
I would probably be there myself if not for unfortunately having to receive my health care via the V.A .Healtcare System.
Yes, that's a maximum recommended dose for a 24 hour period, not one singular dose. There might be cases where a large dose could be used but I'm not aware of any of those. If that's been prescribed I'd wonder why but then again I don't have any information about your case or history so if it's being prescribed I'd go with it but I'm pretty sure you're self-dosing. I imagine you're taking more than prescribed because you're having breakthrough pain. That's going to have to be addressed in the doctor's office. There are other medications you can perhaps take to help your symptoms. Maybe your doctor will put you on Neurontin or something like that, though I'd imagine you've tried that already because of the frequency of prescription for that medication. Call your practitioner as soon as you can and talk to them about it. Don't keep overdosing on the Lyrica.
That's not a good thing to do, even if it does make you feel better. Self-dosing is bad for a lot of reasons and you just don't have the knowledge you need to determine what the effects of that will be. If you've already taken the pills call your doc as soon as you can to find out what to do but if not start taking the prescribed dose immediately and make the call to get scheduled as soon as possible. If you need to add some medications to your current schedule your doctor will need to determine how to handle that.
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.